Stability of unstable states, bifurcations, chaos of nonlinear
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 316-320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a13,
author = {V. G. Shironosov},
title = {Stability of unstable states, bifurcations, chaos of nonlinear},
journal = {Doklady Akademii Nauk},
pages = {316--320},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a13/}
}
V. G. Shironosov. Stability of unstable states, bifurcations, chaos of nonlinear. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 316-320. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a13/